# SDR ASAA0440149

- Difficulty date: August 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE AREA BELOW AFT CARGO COMPARTMENT BILGE LT ZEE ANGLE FROM 727-750 SPLICE IS CORRODED.  REMOVED AND REPLACED ZEE ANGLE LT STATION 727-750 IN REF TO SRM 53-60-53 FIG 204 PGS 208-209.  (M)
